Annals of Probability

A Probabilistic Proof of Blackwell's Renewal Theorem

Torgny Lindvall

Full-text: Open access

Abstract

A coupling method is used to give another proof of Blackwell's renewal theorem. The nature of the proof is probabilistic, using in an essential way the nonlattice property of the lifetime distribution and the Hewitt-Savage zero-one law.

Article information

Source
Ann. Probab., Volume 5, Number 3 (1977), 482-485.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995810

Digital Object Identifier
doi:10.1214/aop/1176995810

Mathematical Reviews number (MathSciNet)
MR440726

Zentralblatt MATH identifier
0363.60075

JSTOR
links.jstor.org

Subjects
Primary: 60K05: Renewal theory

Keywords
Blackwell's renewal theorem probabilistic proof coupling method

Citation

Lindvall, Torgny. A Probabilistic Proof of Blackwell's Renewal Theorem. Ann. Probab. 5 (1977), no. 3, 482--485. doi:10.1214/aop/1176995810. https://projecteuclid.org/euclid.aop/1176995810


Export citation